# SDR MALA010374

- Difficulty date: March 27, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR BOARD FLANGE AT STA 258.0 FOR FLOOR PANEL 121AZ.  MAINTENANCE REMOVED CORROSION AS REQUIRED.  REMAINING MATERIAL IS OUT OF LIMITS REF SRM 51-10-10. REMOVED CORRODED ANGLE.  FABRICATED NEW ANGLE FOR FWD SIDE OF FRAME AT STA 258.0.  FABRICATED REPAIR DOUBLER ,ALODINED, PRIMED AND PAINTED. INSTALLED REPAIR DOUBLER IAW SRM 51-40-21.
